# SDR 03FDEA00944

- Difficulty date: June 21, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 742
- Aircraft time: 13,603 hours, 6,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A53986733000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL IS DAMAGED AND DEFORMED BETWEEN FRAME 86 AND 87 AT STR 40R.    REMOVED DEFORMED SUPPORT ANGLE AND FABRICATED NEW SUPPORT ANGLE AND   INSTALLED IAW A300-600 SRM 51-40-20.    WORK DOCUMENTED ON M-1805 NR N00245
